# SDR GAIA0088

- Difficulty date: February 14, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 38931002
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT HNL, IT WAS DISCOVERED THAT THE EMERGENCY EXIT LIGHTS WOULD NOT RETAIN A CHARGE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BATTERIES.  OPERATIONAL CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
